BibTeX record journals/cma/XiaoZ10

download as .bib file

@article{DBLP:journals/cma/XiaoZ10,
  author    = {Yu Xiao and
               H. Y. Zhang},
  title     = {A note on convergence of semi-implicit Euler methods for stochastic
               pantograph equations},
  journal   = {Comput. Math. Appl.},
  volume    = {59},
  number    = {4},
  pages     = {1419--1424},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.camwa.2009.12.023},
  doi       = {10.1016/j.camwa.2009.12.023},
  timestamp = {Mon, 17 Feb 2020 17:55:40 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/XiaoZ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics